MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 6 10MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 6 10MM; KNEE TIBIAL INSERT
Model Number 1517-10-610
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Joint Laxity (4526); Insufficient Information (4580)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This (b)(4) is related to (b)(4) and (b)(4).(b)(4) reports that spin out occurred after the primary surgery.(b)(4) reports that the reoperation was performed without wound opening.This pc reports that spin out occurred again after the reoperation.It was reported that on (b)(6) 2022, spin out was confirmed by x rays.The surgeon planned to perform manual reduction under non-anesthesia.The surgeon asked the sales rep if he should perform the open reduction and replace the insert, although he did not know the open reduction would be successful.If the insert is to be replaced, a revision surgery was scheduled on (b)(6) 2022.On (b)(6) 2022, manual reduction was performed, and it was completed successfully without any surgical delay.The patient was placed in a cast in the extended position, and the surgeon will follow up the patient.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 6 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15074786
Report Number1818910-2022-13641
Device Sequence Number5527215
Product Code NJL
UDI-Device Identifier10603295056034
UDI-Public10603295056034
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-610
Device Catalogue Number151710610
Device Lot Number9898437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer07/29/2022
09/12/2022
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date08/01/2022
09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE CRS RP INSRT SZ 6 10MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB AUG RM/LL SZ 5/6 15MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE REV RP TIB BASE SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale